Exponential decay for solutions to semilinear damped wave equation

Stéphane Gerbi, Belkacem Said-Houari

Research output: Contribution to journalArticlepeer-review

18 Scopus citations

Abstract

This paper is concerned with decay estimate of solutions to the semilinear wave equation with strong damping in a bounded domain. Intro- ducing an appropriate Lyapunov function, we prove that when the damping is linear, we can find initial data, for which the solution decays exponentially. This result improves an early one in [4].
Original languageEnglish (US)
Pages (from-to)559-566
Number of pages8
JournalDiscrete and Continuous Dynamical Systems - Series S
Volume5
Issue number3
DOIs
StatePublished - Oct 21 2011

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'Exponential decay for solutions to semilinear damped wave equation'. Together they form a unique fingerprint.

Cite this